# SDR HNAA2024112001111

- Difficulty date: November 12, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,400 hours, 42,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2201 AT CARGO ENTRY, LWR POST BRACKET CRACKED AT FR66.  RAR BRACKET IAW SRM 51-40-02
